# SDR ASAA0380302

- Difficulty date: April 7, 2003
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Component: Emergency Light, Gulton
- Component part number: 0105603
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - PREFLIGHT CHECK, FOUND EMERGENCY TRACK LIGHTING INOPERATIVE IN 1ST CLASS CABIN.  RECONNECTED WIRING.  LIGHTS THEN OPERATED PROPERLY.  (M)
